# SDR UIEA2019052804326

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,963 hours, 22,921 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: BACC63CE125A35
- Condition: Broken
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PACK BAY CONNECTOR D1344 IS BROKEN. ( REMOVED AND REPLACED CONNECTOR D1344 IAW WDM 21-52-31 AND SWPM 20-61-19. PERFORMED SATISFACTORY OPS CHECK OF DISTURBED SYSTEMS IAW AMM 21-52-01 STEP F, NO DEFECTS NOTED.  )
